Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dizziness, blurry vision, difficulty in focusing. Removed tonsils, lump in the throat. ENT problem?

Hello, I have been extremely dizzy and blurry vision for the last week. It comes on suddenly, i cannot focus and feel like I am rocking on a boat. I got my tonsils out 4 months ago and have had a constant lump in the back of my throat i feel that I cannot swallow. I also notice a nasty taste coming from the back of my throat. Could this be an ENT problem?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
Thanks for contacting HCM
You have
Cannot focus and feel like rocking on a boat.
Lump in the back of throat feel that cannot swallow
Notice a nasty taste coming from the back of my throat.

all these symptoms suggesting the ENT related disease i.e. Vertigo, For better diagnosis please consult the ENT specialist.
Dr Hariom Sharma

Answered: Wed, 10 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor